Children’s Advil recalled over dosage cup error
An issue with the dosage instructions led to a recall of a lot of Children's Advil.
Pfizer Consumer Healthcare voluntarily recalled 4 oz bottles of bubble gum flavored Children’s Advil Suspension Bubble Gum because the dosage cup provided is marked in teaspoons but the instructions on the label are described as in milliliters (mL).
The company determined the error could lead to a potential ibuprofen overdose. Symptoms include nausea, vomiting, headache, drowsiness, blurred vision and dizziness.
The product has a NCD number of 0573-0207-30 and the lot number R51129.
It was distributed nationwide to wholesalers, distributors and retailers in the United States from May 2018 through June 2018. The product should be be removed from sale and a return arranged with Pfizer.
Consumers with questions should called 800-88-ADVIL. Wholesalers, distributors and retailers should call 800-882-3845.